# SDR PNSA2015120401

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 47,436 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT RECIRCULATING FAN EMANATING STRANGE ODOR, BURNING, MELTING PLASTIC ODOR IN CABIN.  R & R BURNED BALLAST ABOVE SEAT 10D.  FOUND RIGHT RECIRCULATION FAN TO BE OPERATING NORMALLY AND NOT PUTTING ANY FOWL ODORS OUT.
